# SDR SWIA202053000

- Difficulty date: August 17, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD GROUND SPOILER ACTUATOR ATTACHING HARDWARE IS CORRODED AT ACTUATOR-TO-WING ATTACH POINT.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED RT INBOARD GND SPOILER WING TO ACTUATOR ATTACHMENT HARDWARE, IAW CRJ 200 AMM.  OPERATIONS CHECK GOOD AT THIS TIME.
